# SDR CA040806007

- Difficulty date: April 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 8,620 hours
- Engine: Allsn 250C20R2
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 206063110001
- Condition: Misinstalled
- Location: Gearbox Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A VISUAL INSPECTION, ENGINE GB MOUNT FITTING 206-063-110-003 (RT) AND FITTING 206-063-110-001 (BOTTOM) WERE FOUND INTERMIXED.  BOTTOM FITTING IS 0.4 INCH LONGER THAN THE SIDE ONES.  REINSTALLED THE FITTINGS PROPERLY AFTER  INSPECTION OF THE A/F ENGINE MOUNT ATTACHMENT POINTS (VISUAL WITH BOROSCOPE).  NO CRACK OR DAMAGE FOUND.   ALSO INSPECTED THE SHORT STEEL SHAFT TOMMAS COUPLINGS.  NO DAMAGE FOUND.  A/C RETURNED TO SERVICE, MAINTENANCE LOG ENTRY.
